Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is burning, dry or itching eyes a side effect of travatan z?

Premium Questions

doctor1 MD

takes is TravatanZ 1 gtt bot eyes at bedtime. She takes vit B12 500 qd, Vit D 1000 qd ...

doctor1 MD

in India). When I put it in the morning I felt fine and it relieved my dry eye symptoms. However, when I used it again at night (after about 10 hours or more), it gave me this burning sensation in my left eye ...

doctor1 MD

hi yes, um im having some really bad iching and burning along with red eyes.....? can I use ..., and dry all around. This what I've done to help it... I've rubbed Vaseline on it to help with the itching ...

doctor1 MD

extremely dry with burning & itching. The right eye is most of the time blurry. My doctor told me to try ... eye only and realize that both of these medications cause dryness. I have my whole life had dry eyes ...

doctor1 MD

. I was taking capsules but found subtle side effects. I was also using Hyaluronic eye drps which were ...Dear Sir - I have been suffering from intense dry eye for several weeks. My Dr here in UK was v ...

Public Forum Discussions

doctor1 MD

I use Travatan Z and I can t always get the drops to come out of the bottle, I invert the bottle, and it either comes out before the bottle is over my eye or won t come out at all, no matter how much I squeeze ...

doctor1 MD

get red, especially when my eyes are dry. Should I be taken off of Travatan z ...I have been on Travatan z for at least 18 years. Three years ago my glaucoma Dr put me on Alphagan ...

doctor1 MD

take Travatan Z 0.004% in the evening. I would appreciate your opinion regarding my issue with the dry ...I have glaucoma, very dry eyes and recently had a bad irritation. My pressures in both eyes went up ...

doctor1 MD

I have been using cosopt or a few years. Recently,however, a few hours after usage I get a little dizzy or tired. It goes away after a wile. I also use TravatanZ at night, which seems to contriute ...

doctor1 MD

-timolol 22.3-6.8mg/ml 1 drop in both eyes 2x a day Alphagan P0.1% 1drop in left eye 2x a day Travatan Z 0.004% 1 drop in left eye at bedtime Can I drink beer? ...

doctor1 MD

Dr could not find any reason. Could this travatan z cause it? ...

doctor1 MD

) but it is not as effective and I feel like my eye sight is slowly getting worse. How/where can I get Travatan ...Travatan has been recommended to me for my glaucoma/eye pressure condition. Even w/my insurance, I ...

doctor1 MD

I WOKE UP THIS MORNING TOTALLY DISORIENTED. I m taking travastan for eyes and lately the pressure is down,, We have a cruise to Hawaii on Nov.14. I m perplexed. Also 91 years old. I ve been taking ...

doctor1 MD

to an MRI scan. All tests came back showing absolutely nothing wrong. I use Travatan eye drops every night due to high eye pressure. Although all my visits to my opthomologist Show my pressures are normal ...

doctor1 MD

yes, I have just been diagnosed with open angle normo tension glaucoma, and prescribed Terbinafine and phentermine. Any dangers to taking these drugs. I am on combigan and travatan eye drops. Otherwise healthy ...

Mobile Questions and Answers